# SDR ASOA2013031303189

- Difficulty date: February 15, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 35,326 hours, 31,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200269
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONIC COMPARTMENT FUSELAGE FRAME BS 310 CORRODED AT STR 26R.   REMOVED FRAME SECTOR IAW SRM 51-42-06 & 51-42-21.  TRIMMED FRAME SECTOR TO FIT AND LOCATED DRILL DEBURR IAW SRM 51-40-11 & 51-42-06 & 51-21-11.  INSTALLED  FRAME SEGMENT IAW SRM 51-42-06 & 51-42-21.
